# SDR AALA201901059007

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 53,552 hours, 27,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING BATTERY AT ROW 20 OVERHEAD BIN, LOW VOLTAGE ON LOWER BATTERY. MAINTENANCE REPLACED LOWER BATTERY PER AMM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
